# SDR IPXA2023091494156

- Difficulty date: August 24, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING I/B FLAP O/B HINGE #3 LUG I/B FACE HAS CORROSION AT STA XW=-254, YW=495.961 .REPAIRED CORRODED HINGE-BRACKET AT THE R/H WING I/B FLAP O/B HINGE AT STA XW=-254, YW=495.961 IAW VTSAA EA 011-5740-01-B0092 I/R, UPS EO MD11-5740-88124-A DATED 09/12/23 AND FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 09/11/23. (MINOR)
